# SDR CALA2024122601649

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 13,113 hours, 4,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T COME ON IN FIRST CLASS. REPLACED POWER SUPPLY FUSE IAW AMM 33-51-06-960-801. OP CHECKS NORMAL. OK TO CONTINUE.
